RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2003, Volume 194, Number 7, Pages 127–154 (Mi msb756)  

This article is cited in 3 scientific papers (total in 3 papers)

Lie algebroids: spectral sequences and signature

J. Kubarskia, A. S. Mishchenkob

a Technical University of Łódź, Institute of Mathematics
b M. V. Lomonosov Moscow State University

Abstract: It is proved that for any transitive Lie algebroid $L$ on a compact oriented connected manifold with unimodular isotropy Lie algebras and trivial monodromy the cohomology algebra is a Poincaré algebra with trivial signature. Examples of such algebroids are algebroids on simply connected manifolds, algebroids such that the outer automorphism group of the isotropy Lie algebra is equal to its inner automorphism group, or such that the adjoint Lie algebra bundle $g$ induces a trivial homology bundle $H^*( g)$ in the category of flat bundles.

DOI: https://doi.org/10.4213/sm756

Full text: PDF file (411 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2003, 194:7, 1079–1103

Bibliographic databases:

Document Type: Article
UDC: 513.8
MSC: 58H05, 58H99, 55R20
Received: 17.02.2003

Citation: J. Kubarski, A. S. Mishchenko, “Lie algebroids: spectral sequences and signature”, Mat. Sb., 194:7 (2003), 127–154; Sb. Math., 194:7 (2003), 1079–1103

Citation in format AMSBIB
\Bibitem{KubMis03}
\by J.~Kubarski, A.~S.~Mishchenko
\paper Lie algebroids: spectral sequences and signature
\jour Mat. Sb.
\yr 2003
\vol 194
\issue 7
\pages 127--154
\mathnet{http://mi.mathnet.ru/msb756}
\crossref{https://doi.org/10.4213/sm756}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2020382}
\zmath{https://zbmath.org/?q=an:1074.58008}
\transl
\jour Sb. Math.
\yr 2003
\vol 194
\issue 7
\pages 1079--1103
\crossref{https://doi.org/10.1070/SM2003v194n07ABEH000756}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186261600008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0344197656}


Linking options:
  • http://mi.mathnet.ru/eng/msb756
  • https://doi.org/10.4213/sm756
  • http://mi.mathnet.ru/eng/msb/v194/i7/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kubarski J., Mishchenko A., “Nondegenerate cohomology pairing for transitive Lie algebroids, characterization”, Cent. Eur. J. Math., 2:5 (2004), 663–707  crossref  mathscinet  zmath
    2. Kubarski J., Mishchenko A.S., “Algebraic aspects of the Hirzebruch signature operator and applications to transitive Lie algebroids”, Russ. J. Math. Phys., 16:3 (2009), 413–428  crossref  mathscinet  zmath  isi  elib
    3. Fournel C., Lazzarini S., Masson T., “Formulation of Gauge Theories on Transitive Lie Algebroids”, J. Geom. Phys., 64 (2013), 174–191  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:272
    Full text:123
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018